# SDR ASOA02618

- Difficulty date: December 3, 2002
- Submitted: January 17, 2003
- Operation: Air carrier
- Aircraft: N907EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7648
- System (JASC): 2120 · Air Distribution System
- Part: Smoke
- Condition: Detected
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: B, J
- Precautionary procedure: A

## Discrepancy

FLT 4017 - DURING CLIMB-OUT FROM MCN-ATL, THE CREW RECEIVED A LAVATORY SMOKE MESSAGE AND THE CABIN FILLED WITH SMOKE.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MCN, LANDING SAFELY.  MAINTENANCE PERFORMED GROUND RUNS AT POWER WITH THE ENGINE BLEEDS ON AND NO SMOKE REOCCURRED.  MAINTENANCE SUSPECTED RESIDUAL GLYCOL FROM A PRIOR COMPRESSOR WASH CAUSED THE SMOKE DURING CLIMB-OUT.  OPERATIONAL CHECKS GOOD.  AIRCRAFT OK FOR SERVICE.  (M)
